MathSciNet Relay Station
MathSciNet bibliographic data
MR2589036 60H15 (60H35)
Sanz-Solé, Marta; Torrecilla, Iván A fractional Poisson equation: existence, regularity and approximations of the solution. Stoch. Dyn. 9 (2009), no. 4, 519–548.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement